advertisement
Question
Posted by: josie | 2009/08/03

symbicort

hi doc

what is an alternate to symbicort? i have been using it for about 4 years which has helped my asthma but i think its causing my hair to fall alot. is it possible that its not working well with my skin med' s antibiotics doxycycline or previosly yasmin (not using it for 2 months now) and Nasonex spray? could it be any of these other meds causing the hairloss i have been for blood tests and everything seemed fine no hormone imbalance ,pcos or thyroid problems?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Josie
Hairloss is not a documented side effect of symbicort - the reason may be something else like stress, low iron levels or recovering from a recent pregnancy or illness.
See also http://familydoctor.org/online/famdocen/home/men/general/081.html
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement